Alert archive / Massachusetts / Small Craft Advisories in 2016
Small Craft Advisory 59, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Apr 13, 2016, 2:57 PM EDT. It took effect at Apr 14, 2016, 2:00 AM EDT. It was in force for 119 min.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2016, 2:57 PM EDT (18:57 UTC)
- In effect from
- Apr 14, 2016, 2:00 AM EDT
- Expired
- Apr 14, 2016, 3:59 AM EDT
- In force
- 119 min
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
307 WHUS71 KBOX 131857 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA ISSUED BY NATIONAL WEATHER SERVICE GRAY ME 257 PM EDT WED APR 13 2016 ANZ254-255-140300- /O.CAN.KBOX.SC.Y.0055.000000T0000Z-160413T2100Z/ /O.NEW.KBOX.SC.Y.0059.160414T0600Z-160414T2000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 257 PM EDT WED APR 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 4 PM EDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 4 PM EDT THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-250-256-140300- /O.NEW.KBOX.SC.Y.0059.160414T0600Z-160414T2000Z/ NANTUCKET SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 257 PM EDT WED APR 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 4 PM EDT THURSDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
843 WHUS71 KBOX 140203 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1003 PM EDT WED APR 13 2016 ANZ250-141015- /O.CON.KBOX.SC.Y.0059.160414T0600Z-160414T2000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1003 PM EDT WED APR 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-141015- /O.CON.KBOX.SC.Y.0059.160414T0600Z-160414T2000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1003 PM EDT WED APR 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-141015- /O.CON.KBOX.SC.Y.0059.160414T0600Z-160414T2000Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1003 PM EDT WED APR 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-141015- /O.CON.KBOX.SC.Y.0059.160414T0600Z-160414T2000Z/ NANTUCKET SOUND- 1003 PM EDT WED APR 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
319 WHUS71 KBOX 140759 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 359 AM EDT THU APR 14 2016 ANZ254-255-141600- /O.CAN.KBOX.SC.Y.0059.000000T0000Z-160414T2000Z/ /O.NEW.KBOX.SC.Y.0060.160414T1000Z-160416T0000Z/ /O.NEW.KBOX.GL.A.0021.160416T0000Z-160416T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 359 AM EDT THU APR 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING. * WINDS AND SEAS...TODAY AND TONIGHT...NORTH TO NORTHEAST WINDS 10 TO 20 KT WITH GUSTS 25 TO 30 KNOTS. LATE TOMORROW...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ232-141600- /O.CAN.KBOX.SC.Y.0059.000000T0000Z-160414T2000Z/ /O.NEW.KBOX.SC.Y.0060.160414T1000Z-160416T0000Z/ /O.NEW.KBOX.GL.A.0021.160416T0000Z-160416T1200Z/ NANTUCKET SOUND- 359 AM EDT THU APR 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING. * WINDS AND SEAS...TODAY AND TONIGHT...NORTH TO NORTHEAST WINDS 10 TO 20 KT WITH GUSTS 25 TO 30 KNOTS. LATE TOMORROW...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ250-141600- /O.CAN.KBOX.SC.Y.0059.000000T0000Z-160414T2000Z/ /O.NEW.KBOX.SC.Y.0060.160414T1200Z-160416T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 359 AM EDT THU APR 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT FRIDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-141600- /O.CAN.KBOX.SC.Y.0059.000000T0000Z-160414T2000Z/ /O.NEW.KBOX.SC.Y.0060.160414T1000Z-160416T0000Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 359 AM EDT THU APR 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT FRIDAY. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 2:54 PM EDT, 3 minutes earlier.
Area forecast discussion, Apr 13, 2:54 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
ISSUED BY NATIONAL WEATHER SERVICE GRAY ME
254 PM EDT WED APR 13 2016
.SYNOPSIS...
HIGH PRESSURE AT THE SURFACE WILL REMAIN IN PLACE OVER THE REGION
TONIGHT. AS RIDGING ALOFT OVER THE GREAT LAKES BEGINS TO MOVE
TOWARD THE EAST...CONTINUED SUNNY SKIES WILL PREVAIL OVER THE AREA
THROUGH THE WEEKEND WITH WARMING WEATHER. A WEAK FRONTAL BOUNDARY
WILL MOVE THROUGH LATE MONDAY NIGHT AND INTO TUESDAY WITH ONLY A
CHANCE OF PRECIPITATION AS IT MOVES THROUGH.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
HIGH PRESSURE WILL CONTINUE TO BUILD TO THE NORTH OF THE FORECAST
AREA. WHILE THIS WILL PROVIDE MOSTLY CLEAR SKIES TONIGHT...IT WILL
ALSO GENERATE NORTH TO NORTHEAST WINDS. THE WINDS WILL REMAIN
RELATIVELY LIGHT OVERNIGHT...BUT WILL STRENGTHEN TOWARD MORNING.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
AS HIGH PRESSURE INTENSIFIES OVER SOUTHERN CANADA...EXPECT NORTH
TO NORTHEAST WINDS TO BEGIN GUSTING ONCE THE BOUNDARY LAYER IS
MIXED TOMORROW MORNING. WINDS OVER MUCH OF THE AREA WILL REMAIN
BRISK THROUGHOUT THE DAY UNDER SUNNY SKIES.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS SURFACE HIGH PRESSURE BEGINS TO MOVE OFF TO THE NORTH AND EAST
ON FRIDAY...UPPER LEVEL RIDGING OVER THE GREAT LAKES WILL BEGIN TO
SLIDE EASTWARD. THIS WILL ALLOW FOR SUNNY SKIES THROUGHOUT THE
WEEKEND WITH WARMING TEMPERATURES LATE IN THE WEEKEND. WHILE THE
NORTHERLY FLOW WILL TEND TO KEEP TEMPERATURES RELATIVELY COOL ON
FRIDAY AND SATURDAY...BY SUNDAY TEMPERATURES ARE EXPECTED TO CLIMB
WELL INTO THE 60S AND LOWER 70S. A WEAK FRONTAL BOUNDARY WILL MOVE
THROUGH LATE MONDAY NIGHT AND EARLY TUESDAY. ALTHOUGH LITTLE
PRECIPITATION IS EXPECTED WITH THIS FEATURE...IT WILL CUT
TEMPERATURES ON TUESDAY BY ABOUT 10F DEGREES.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
VFR CONDITIONS EXPECTED THROUGHOUT THE ENTIRE FORECAST PERIOD.
NORTH TO NORTHEAST WINDS TOMORROW ARE EXPECTED TO BE RATHER
GUSTY...ESPECIALLY OUT ON THE CAPE.
&&
.MARINE...
AS HIGH PRESSURE TO THE NORTH INTENSIFIES...GUSTY NORTHEAST WINDS
WILL RESULT. THE NORTHEAST FLOW WILL ALSO RESULT IN INCREASING
WAVES OVER THE OUTER WATERS AND NANTUCKET SOUND. WILL HOIST
ANOTHER SMALL CRAFT ADVISORY FOR THESE LOCATIONS FOR LATE TONIGHT
AND CONTINUING THROUGH THE DAY TOMORROW.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 AM TO 4 PM EDT THURSDAY FOR ANZ232-
250-254>256.
&&
POHLHazardous weather outlook, Apr 13, 3:48 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 348 AM EDT WED APR 13 2016 CTZ002>004-MAZ002>024-026-RIZ001>008-140800- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 348 AM EDT WED APR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-140800- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 348 AM EDT WED APR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FRIDAY NIGHT...LOW RISK OF NORTHEAST GALES SOUTH AND EAST OF NANTUCKET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.